Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are dizziness and tiredness side effects of taking Betacap TR and Pacitane?

Sir: As per your advice I have done MRI of my brain and found sound and normal at Fortis in Hubli, Dr.Dugani,Neurologist recommended following medicines-BetacapTR 40mg,0-0,Petril-MD 0.25-1/2 tab 0-0-1 & Paxitane1/2tabBedtime. Since doctor told if there is any side effects then stop medicine and he said this is not Parkinson. I took medicine after 3 days I started feeling of guidyness and tired.Pleaase suggest some effective med without any side effects.Thanks-gopalrao khanage
Mon, 30 Sep 2019
Report Abuse
Oncologist 's  Response
Hello,

Yes, those symptoms can be side effects from those medication use.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Esmeralda Sera, Oncologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are dizziness and tiredness side effects of taking Betacap TR and Pacitane?

Hello, Yes, those symptoms can be side effects from those medication use. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Esmeralda Sera, Oncologist